Letter to the Editors
Diskretnaya Matematika, Tome 34 (2022) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_2022_34_3_a12,
author = {A. D. Yashunskii},
title = {Letter to the {Editors}},
journal = {Diskretnaya Matematika},
pages = {172},
year = {2022},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2022_34_3_a12/}
}
A. D. Yashunskii. Letter to the Editors. Diskretnaya Matematika, Tome 34 (2022) no. 3. http://geodesic.mathdoc.fr/item/DM_2022_34_3_a12/